# SDR HALA2018110100557

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 216 hours, 48 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING BOROSCOPE INSPECTION OF #1 ENG FOUND AFT #3 BRG DRY FACE CARBON SEAL MISSING.// REPLACED #1 ENGINE PER TASK CARD J321-72-HWI -02. ALL REQUIRED TESTS CHECK OK. OK FOR SERVICE.  ENGINE: IAE, PW1133G-JM.
